# SDR R61A20110192

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 11,966 hours, 9,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON FR 85-86 FLOORBEAM.  MX REMOVED AND REPLACED FLOORBEAM IAW EMB 175 SRM 51-41-01, 51-43-01.  P/N 170-65669-004.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
